# SDR ASAA2014101309370

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,315 hours, 9,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 2445
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 31,323 hours, 9,570 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS N1 TARGET SPLIT ON FMS TAKEOFF PAGE.  NOTED FMCS BITE DISCRETES SHOW NR 1 ENGINE BLEED VALVE "ON" IN BOTH IN BOTH POSITIONS.  AFTER OPERATING PACKS FOUND LT ECS SHOWS ON ALL THE TIME, PACK ON OR OFF.  ACFT GROUNDED. R & R LT FLOW CONTROL VALVE, REF AMM 21-51-01. DURING LEAK CHECK FOUND HOLE IN HOSE BETWEEN ACM AND TURBINE OUTLET MUFF MIXING DUCT.  REPLACED HOSE LEAK CHECK GOOD, BITE CHECK GOOD.
